Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Two-dimensional Riemann problem for pressureless gas dynamics equations with functional solutions

Author: Jiaxin Hu
Journal: Quart. Appl. Math. 58 (2000), 251-264
MSC: Primary 35L40; Secondary 35Q35, 76N15
DOI: https://doi.org/10.1090/qam/1753398
MathSciNet review: MR1753398
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Riemann problem for a two-dimensional hyperbolic system of pressureless gas dynamics equations is considered here. Riemann solutions are constructed for any piecewise-constant initial data having two discontinuity rays with the origin as vertex. Non-classical waves (labelled as Dirac-shock waves) appear in some solutions. The entropy conditions for the Dirac-shock waves are given. Uniqueness of Riemann solutions containing Dirac-shock waves fails.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L40, 35Q35, 76N15

Retrieve articles in all journals with MSC: 35L40, 35Q35, 76N15

Additional Information

DOI: https://doi.org/10.1090/qam/1753398
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society